MAUDE Adverse Event Report: ICU MEDICAL ASD, INC. MEDEX HI-FLO 4-WAY STOPCOCK W/SWIVEL MALE LUER LOCK; STOPCOCK, I.V. SET

ICU MEDICAL ASD, INC. MEDEX HI-FLO 4-WAY STOPCOCK W/SWIVEL MALE LUER LOCK; STOPCOCK, I.V. SET
Catalog Number MX9341L
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Cardiac Arrest (1762); Low Blood Pressure/ Hypotension (1914); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that there was blood noted and vasopressor medication leaking from stopcock bridge attached to cvc lumen.The connections were checked and tightening attempted.It continued to leak and back flowed blood.Manifold quickly primed and medications reattached.The patient was on multiple vasopressor infusions to maintain blood pressure.Following product failure, the patient (critically ill and admitted to a critical care unit) had a substantial drop in blood pressure and the rn noted that blood and medications were leaking from the stopcock.No attempt to mitigate the ligate was successful so the rn switched to a different brand¿s manifold.Blood pressure was managed with emergency medications such as phenylephrine until the vasopressor infusions could be re-established through the manifold.This was a peri- cardiac arrest situation.There was patient involvement and harm reported.

Brand Name
MEDEX HI-FLO 4-WAY STOPCOCK W/SWIVEL MALE LUER LOCK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer Contact
reed covert
6250 shier rings road
dublin, OH 43016
2247062300
MDR Report Key24839352
Report Number1526863-2026-00090
Device Sequence Number21230988
Product Code FMG
UDI-Device Identifier10351688504173
UDI-Public(01)10351688504173
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX9341L
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer06/16/2026
Initial Report FDA Received Date04/10/2026
Supplement Report FDA Received Date07/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexUnknown